# SDR SCNA20240506231

- Difficulty date: April 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 26,678 hours, 59,202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF GEAR FAILED TO RETRACT. 3 RED 3 GREEN RAN QRH GOT 3 GREEN NO RED AND LANDED. NO PINS FOUND INSTALLED AFTER LANDING. JCD 9056. TROUBLESHOT TO LANDING GEAR SELECTOR VALVE AND LANDING GEAR TRANSFER VALVE. ALL REMOVED AND REPLACED IAW B737 AMM 32-31-51, 32-31-71, AND 32-32-00. ALL ON ATS WO 729012 N/R-00001.
